# SDR IXXA2021120801

- Difficulty date: October 16, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767-200
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Strap
- Part number: 453T103116
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLC F/S 522 RBL 48 LWR SLANT PANEL SUPPORT STRAP CRACKED
